Nov 3, 2011

It never rains...It Bloody POURS!

As if having Bursitis wasn't bad enough... You all know my problems with my eye... well yesterday I noticed a new blind spot! Right near where the optic nerve is situated... So I had to rush into the eye clinics emergency department today. The doctor in Melbourne told me that if it ever flared up again, to get to emergency straight away.. so I did just that..
Anyway... 5 hours later I eventually get seen by my head doctor and SHE SEES IT! She sees the spot! Then she says "Hmm... I don't like that".. oh..
Not good but at least she has seen this thing when it is active... and so tomorrow I start on a course of the ol' steroids.. yay.. (not)
So I WONT be getting the shot in the shoulder tomorrow.... can't really take a double dose of the roids.. (I sound like some junkie). Hopefully the tablets will treat my shoulder as well.
The side affects are lovely to read... bloating, weight gain, or anorexia, nausea, stretch marks and so on..... hmm... so hard to chose which one is worse.


Meanwhile... 

11 comments:

  1. :-( So sorry to hear you have something else on your plate to deal with...I hope it gets fixed with the meds. This world's troubles continue!

    ReplyDelete
  2. They say that what doesn't kill us makes us stronger. You're going to end up incredibly strong! Take care.

    ReplyDelete
  3. All I can think to say is a quote from a children's book we used to read to our kids:

    Don't be saddish,
    Have a raddish.

    I hope she not only sees but fixes you up good!

    ReplyDelete
  4. That truly sucks skunks! Especially those horrible side effects -- eeesh!

    But hopefully this will make you better. I'm sending warm wishes your way, Sprite!

    ReplyDelete
  5. Sprite, so sorry to hear that.:(
    Can't believe they made you wait for 5 hours!!!!

    Running geese?

    ReplyDelete
  6. @Poetess Thank you :)
    @Stephen lol.. after the steroids? Maybe I should take up body building..
    @Carole Cute :)
    @David thank you :)
    @Ant I know..! GGRRR!
    Yes. Running Geese. Why not?

    ReplyDelete
  7. I'm sure that if you lived closer, my boy Sym (also on steroids for lymphoma) would give you a huge lick of sympathy (after he's finished looking for food).

    Hope all goes well and that the weight gain and stretch marks only appear on areas of well hidden torso

    ReplyDelete
  8. @Symdaddy.. aww. that's nice of Sym... I'd give him a doggy treat. Oh and I plan to not give into the cravings there fore avoiding said weight gain and stretch marks:)

    ReplyDelete
  9. Hope you feel brighter soon hun.
    Hugs

    ReplyDelete
  10. I'm sorry to hear you're enduring so many ailments at once. I am, however, happy that they are being ackowledged and addressed. There's nothing worse than FEELING what's wrong and having the medical professionals around you unable to locate, diagnose or treat the issue.

    Sending healing thoughts your way (these thoughts, of course, include no side effects whatsoever since I would never be able to choose. There are just too many to pick from.) Maybe we should send them off with the geese to dispose of for you.

    ReplyDelete
  11. @Mynx aww thanks Hugs back :)
    @Nari Yes, even though they are still unable to diagnose, at least I am getting the treatment I should of had months ago. Thank you for visiting :)

    ReplyDelete

I'd love to hear what you have to say :)